# SDR 2000UALA00075

- Difficulty date: February 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 8,871 hours
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER PERFORMING EMERGENCY LIGHT TEST 3 SVC GOT EPSU INT LOAD AFT L NARRATIVE.  *S/D*  REPLACED EPSU 13WL PER MM 31-51-38 AND BATTERY.  TEST PASSED AND ALL LIGHTS OPS CHECKED GOOD.
